MAUDE Adverse Event Report: MEDTRONIC, INC. MYCARELINK SMART READER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MEDTRONIC, INC. MYCARELINK SMART READER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 25000
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Electric Shock (2554); Swelling/ Edema (4577)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after opening the box for the mobile reader, the patient had a reaction from the odor and it felt like the patient's lips were swelling although they were not swollen.The patient also reported that when taking the monitor out of the box, the patient started getting mild electricity in the hands and when inhaling it could be felt in the body.The patient noted that going into the clinic to have the device checked does not give the patient any reaction.The patient reported having the same reaction to other electronics.The patient was referred to the clinic to discuss and will be returning the monitor.No further patient complications have been reported as a result of this event.

Brand Name
MYCARELINK SMART READER
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11223780
Report Number2182208-2021-00346
Device Sequence Number11649019
Product Code OSR
UDI-Device Identifier00763000305079
UDI-Public00763000305079
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number25000
Device Catalogue Number25000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1